MAUDE Adverse Event Report: MEDTRONIC MINIMED PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723RNAH; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC MINIMED PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723RNAH; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-723RNAH
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 12/16/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer was reported via phone call that, the customer had low blood glucose of 58 mg/dl.The customer also received multiple insulin pump errors and drive support cap was flushed.Their current blood glucose was 48 mg/dl.Low blood glucose was treated with juice and food.Customer stated that the insulin pump has stopped working.It says no power and insulin pump error and there are two long lines with a vertical bar inside.The rest of the insulin pump is dark and it starts counting up.Customer stated that, the healthcare professional changed her basal the other day and she was high this morning and treated with insulin and then treated with a little more insulin.Based on customer report customer does not allege pump was over delivering.Customer declines to continue troubleshoot.Customer stated that, the insulin pump had off no power alarm.Customer stated that, they did not receive a low battery alert prior to the off no power alert.Customer stated that, there were not unattended alarms.Assisted customer in reviewing alarm history.Alarm occurred during the rewind and prime sequence.Customer advised to replace and refer to back-up plan.The insulin pump will be returned for analysis.
 
Additional Manufacturer Narrative
Device received with spi to motor pic communication error followed by off no power alert, problem isolated to mother board.Unable to perform any tests due to spi to motor pic communication error and off no power alert.Device received with cracked battery tube thread, broken belt clip slot, cracked reservoir tube lip and minor scratches on display window noted.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723RNAH
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC MINIMED
18000 devonshire st.
northridge CA 91325 1219
MDR Report Key7154535
Report Number2032227-2017-78259
Device Sequence Number1888091
Product Code OYC
UDI-Device Identifier00613994904416
UDI-Public(01)00613994904416
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 06/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-723RNAH
Device Catalogue NumberMMT-723RNAH
Device Lot NumberA000248627
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/19/2018
Initial Date Received by Manufacturer 12/16/2017
Supplement Date Received by Manufacturer05/25/2018
Initial Report FDA Received Date12/29/2017
Supplement Report FDA Received Date06/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age76 YR
Patient Weight54